# SDR CALA2014111901455

- Difficulty date: November 15, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 46,983 hours, 16,561 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A6186
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN ENTRY DOOR UPPER AFT CORNER RIVET HAS QUARTER INCH CRACK RADIATING FROM IT, JUST BELOW UPPER GATE.  VERIFIED CRACK WITH HFEC 737 PART6 51-00-00 PROC 9 QC 6239 & PROC 23.  CUT OUT DAMAGED SKIN WPB U002378 VERIFIED CRACK REMOVAL NTM PT6 -51-00-00 PROCESS 23 WPB QC 92616 ACP REPAIR 2 IAW SRM 52-00-0 1 WPB U007715.
